Pawel Pilarczyk
Edelsbrunner Group
8 Publications
2021 | Published | Journal Article | IST-REx-ID: 9821 |

Graff G, Graff B, Pilarczyk P, Jablonski G, Gąsecki D, Narkiewicz K. 2021. Persistent homology as a new method of the assessment of heart rate variability. PLoS ONE. 16(7), e0253851.
[Published Version]
View
| Files available
| DOI
| WoS
| PubMed | Europe PMC
2016 | Published | Journal Article | IST-REx-ID: 1252 |

Harker S, Kokubu H, Mischaikow K, Pilarczyk P. 2016. Inducing a map on homology from a correspondence. Proceedings of the American Mathematical Society. 144(4), 1787–1801.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2016 | Published | Journal Article | IST-REx-ID: 1254 |

Golmakani A, Luzzatto S, Pilarczyk P. 2016. Uniform expansivity outside a critical neighborhood in the quadratic family. Experimental Mathematics. 25(2), 116–124.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2015 | Published | Journal Article | IST-REx-ID: 1555 |

Knipl D, Pilarczyk P, Röst G. 2015. Rich bifurcation structure in a two patch vaccination model. SIAM Journal on Applied Dynamical Systems. 14(2), 980–1017.
[Published Version]
View
| DOI
| Download Published Version (ext.)
2014 | Published | Journal Article | IST-REx-ID: 451 |

Pilarczyk P, Real P. 2014. Computation of cubical homology, cohomology, and (co)homological operations via chain contraction. Advances in Computational Mathematics. 41(1), 253–275.
View
| DOI
| Download (ext.)
Search
Filter Publications
Display / Sort
Export / Embed
Grants
8 Publications
2021 | Published | Journal Article | IST-REx-ID: 9821 |

Graff G, Graff B, Pilarczyk P, Jablonski G, Gąsecki D, Narkiewicz K. 2021. Persistent homology as a new method of the assessment of heart rate variability. PLoS ONE. 16(7), e0253851.
[Published Version]
View
| Files available
| DOI
| WoS
| PubMed | Europe PMC
2016 | Published | Journal Article | IST-REx-ID: 1252 |

Harker S, Kokubu H, Mischaikow K, Pilarczyk P. 2016. Inducing a map on homology from a correspondence. Proceedings of the American Mathematical Society. 144(4), 1787–1801.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2016 | Published | Journal Article | IST-REx-ID: 1254 |

Golmakani A, Luzzatto S, Pilarczyk P. 2016. Uniform expansivity outside a critical neighborhood in the quadratic family. Experimental Mathematics. 25(2), 116–124.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2015 | Published | Journal Article | IST-REx-ID: 1555 |

Knipl D, Pilarczyk P, Röst G. 2015. Rich bifurcation structure in a two patch vaccination model. SIAM Journal on Applied Dynamical Systems. 14(2), 980–1017.
[Published Version]
View
| DOI
| Download Published Version (ext.)
2014 | Published | Journal Article | IST-REx-ID: 451 |

Pilarczyk P, Real P. 2014. Computation of cubical homology, cohomology, and (co)homological operations via chain contraction. Advances in Computational Mathematics. 41(1), 253–275.
View
| DOI
| Download (ext.)